# SDR MASA200500799

- Difficulty date: October 12, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 14,503 hours, 11,033 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emgr Lighting
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2949 CLT.  EMERGENCY FLOOR LIGHTING ROWS 7 THROUGH 12 BEING INOPERATIVE.  MAINTENANCE REPLACED THE INVERTER.
